# SDR A6WA202207308303

- Difficulty date: July 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R10044
- Part serial: NSN
- Condition: Dented
- Location: Ws 29.421
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT (3.5"L X 5"W X 0.031"D ON RHS FWD LWR PLANK (DWG 601R10044 REF) BETWEEN RBL 20 & WING STA 29.421. DENT RUNS OVER MACHINED STRINGERS S18R & S19R.  ****************AIRCRAFT REMOVED FROM SERVICE*********************** COMPLIED WITH ALL STEPS (#1 - #5) OF MHIRJ PERMANENT REO 601R-57-21-3630 REV (--) DATED 2022-08-25. EXTERNAL AND INTERNAL FINISH OF DENTED AREA ARE IN GOOD CONDITION WITH NO TOUCH UP OF FINISH NECESSARY IAW STEP #5 OF MHIRJ PERMANENT REO 601R-57-21-3630 REV (--) DATED 2022-08-25. WORK ACCOMPLISHED ON AERSALE WO #003697 CARD #50008 AT AERSALE CRS #4AER685B N457AW TT: 39,910:44 TC: 39,007
